Trace imbeddings for \(T\)-sets and application to Neumann-Dirichlet problems with measures included in the boundary data. (English) Zbl 0874.35041

The authors investigate existence and uniqueness of a quasilinear elliptic problem with measure data included in the free terms, both in the equation and at the boundary. They study first some Sobolev-type imbeddings for \(T\)-sets and then use the notion of renormalized solution for proving uniqueness.


35J67 Boundary values of solutions to elliptic equations and elliptic systems
35R05 PDEs with low regular coefficients and/or low regular data
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
35J65 Nonlinear boundary value problems for linear elliptic equations
Full Text: DOI Numdam EuDML


[1] Adams, R.A.) .- Sobolev spaces, New York, Academic Press1980.
[2] Atik, Y.) .- T-ensembles locaux et problèmes quasi linéaires dégénérés à donnée mesure sur un ouvert quelconque, P.H.D. Thesis at Univ. Poitiers, 1993.
[3] Benilan, P.), Boccardo, L.), Gallouët, T.), Gariepy, R.) and Pierre, M.) .- An L1-theory of existence and uniqueness of solution of non linear elliptic equation, Ann. Scuola Norm. Sup. di Pisa, serie IV, 22 (1995), pp. 241-273. · Zbl 0866.35037
[4] Benilan, P.), Crandall, M.G.) and Pierre, M.) .- Solution of the porous medium equation in Rn under optimal conditions, Indiana Univ. Math. J.33, n° 1 (1984). · Zbl 0552.35045
[5] Boccardo, L.), Diaz, J.-L.), Giachetti, D.) and Murat, F.) .- Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms, J. Diff. Equ.186, n° 2 (1993), pp. 215-237. · Zbl 0803.35046
[6] Boccardo, L.) and Gallouet, T.) .- Nonlinear elliptic and parabolic equations involving measures as data, J. Funct. Anal.87 (1989), pp. 149-169. · Zbl 0707.35060
[7] Boccardo, L.), Giachetti, D.) and Murat, F.) . - Renormalizedsolutions of non linear elliptic problems. Methods of real analysis and p.d.e., an international Workshop, Capri 17-20 ( sept.1990).
[8] Boccardo, L.), Gallouet, T.) and Vasquez, J.L.), .- Nonlinear elliptic equations in Rn without growth restrictions on the data, to appear in J.D.E. · Zbl 0810.35021
[9] Brezis, H.) and Strauss, W.) .- Semilinear elliptic equations in L1, Jour. Math. Soc. Japan, 25 (1973), pp. 565-590. · Zbl 0278.35041
[10] Gmira, A.) and Véron, L.) .- Boundary singularities of solutions of some nonlinear elliptic equations, Duke Math. J.64 (1991), pp. 271-324. · Zbl 0766.35015
[11] Liang, J.) .- Weakly-coercive quasilinear elliptic equations with inhomogeneous measure data, Progress in partial differential equation “Proceedings of the Pont-à-Mousson Conference” (1991), Pitman; 266, Longman, Harlow1992. · Zbl 0821.35045
[12] Lions, P.-L.) .- Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1968. · Zbl 0189.40603
[13] Leray, J.) and Lions, J.-L.) .- Quelques résultats de Visik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), pp. 97-107. · Zbl 0132.10502
[14] Lions, P.-L.) and Murat, F.) .- Sur les solutions renormalisées d’équations elliptiques non linéaires, Manuscript for C.R.A.S. (juin 1992).
[15] Rakotoson, J.-M.) .- Quasilinear elliptic problems with measures as data, Diff. Int. Equ.4 (1991), pp. 449-457. · Zbl 0834.35056
[16] Rakotoson, J.-M.) . - Resolution of the critical case forproblems with L1-data, Asymptotic Analysis6 (1993), pp. 285-293. · Zbl 0793.35042
[17] Rakotoson, J.-M.) .- Generalized solution in a new type of sets for solving problems with measures as data, Diff. Int. Equ. Vol 6, n° 1 (1993), pp. 27-36. · Zbl 0780.35047
[18] Rakotoson, J.-M.) .- A compactness lemma for elliptic problems with measures as data, Applied Math. Letters4 (1991), pp. 35-36. · Zbl 0734.35147
[19] Rakotoson, J.-M.) .- Compactness and doubly degenerate quasilinear problems with measures as data, Preprint 9107, Bloomington. · Zbl 0734.35148
[20] Rakotoson, J.-M.) .- Uniqueness of renormalized solutions in a T-set for L1-data problem and the link between various formulations, in Indiana Univ. Math. J.43, n° 2 (1994), pp. 685-702. · Zbl 0805.35035
[21] Rakotoson, J.-M.) and Temam, R.) .- A coarea formula with applications to monotone rearrangement and to regularity, Arch. Rational Mech. Anal.109 (1990), pp. 213-238. · Zbl 0735.49039
[22] Serrin, J.) .- Pathological solutions of elliptic differential equations, Ann. Sc. Scuola Norm. Sup. di Pisa serie 3, vol. XVIII, 3 (1964). · Zbl 0142.37601
[23] , X.) .- A p-Laplacian problem in L1 with nonlinear boundary conditions, Comm. Partial Diff. Equ.19 (vol. 1-2) 1994, pp. 143-179. · Zbl 0858.35147
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.